# SDR CA100621001

- Difficulty date: June 18, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Aerosp AS355*
- Aircraft time: 1,366 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pulley
- Part number: 350A35109221
- Condition: Worn
- Location: Hydraulic Drive
- Part time: 1,639 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST FLIGHT INSP OF THE PULLEY DRIVE ASSY, THE PULLEY DRIVE SYS WAS INSPECTED AND FOUND TO BE LOOSE.  FURTHER INSP FOUND THE PULLEY ASSY, INNER BEARING SHAFT OF THE PULLEY WORN, .040", BEARING WOBBLED ON THE SHAFT.
